# SDR 07FDEA02291

- Difficulty date: June 27, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY FRAME SHEAR TIE IS BUCKLED/CORRODED BS 720A, STR 27L-28L, WL 148.  REMOVED CORROSION, ORIGINAL .050", REMAINING- .045", MATERIAL LOSS- .005", WITHIN LIMITS REF SRM 51-10-1 AND 53-10-1, TOOL NR 2221 CAL DUE 4-24-08, STRAIGHTENED SHEAR TIE REF SRM 51-40-1, NDT.  NO DEFECTS NOTED REF NDT -00-00 PT 6 FIG 23, TOOL NR IN22-0044, CAL DUE 5-21-08.  TREATED AND PRIMED REF SRM 51-10-2, LEVEL 1 CORROSION.
